User menu

Thinning and conditioning of the circular unitary ensemble

Bibliographic reference Claeys, Tom ; Charlier, Christophe. Thinning and conditioning of the circular unitary ensemble. In: Random Matrices: Theory and Application, Vol. 6, p. 51 pages (2017)
Permanent URL http://hdl.handle.net/2078.1/190609
  1. Anderson G. W., An Introduction to Random Matrices, 118 (2010)
  2. Baik Jinho, Deift Percy, Johansson Kurt, 10.1090/s0894-0347-99-00307-0
  3. Basor Estelle, Asymptotic formulas for Toeplitz determinants, 10.1090/s0002-9947-1978-0493480-x
  4. Bleher Pavel M., Lectures on Random Matrix Models, Random Matrices, Random Processes and Integrable Systems (2011) ISBN:9781441995131 p.251-349, 10.1007/978-1-4419-9514-8_4
  5. Bohigas O., Pato M.P., Missing levels in correlated spectra, 10.1016/j.physletb.2004.05.065
  6. Bohigas O., Pato M. P., Randomly incomplete spectra and intermediate statistics, 10.1103/physreve.74.036212
  7. Bothner Thomas, Deift Percy, Its Alexander, Krasovsky Igor, On the Asymptotic Behavior of a Log Gas in the Bulk Scaling Limit in the Presence of a Varying External Potential I, 10.1007/s00220-015-2357-1
  8. Böttcher Albrecht, Silbermann Bernd, Toeplitz Operators and Determinants Generated by Symbols with One Fisher-Hartwig Singularity, 10.1002/mana.19861270108
  9. Charlier Christophe, Claeys Tom, Asymptotics for Toeplitz determinants: Perturbation of symbols with a gap, 10.1063/1.4908105
  10. Claeys T., SIGMA, 12, 031 (2016)
  11. Claeys T., Krasovsky I., Toeplitz determinants with merging singularities, 10.1215/00127094-3164897
  12. Daley D. J., Vere-Jones D., An Introduction to the Theory of Point Processes, ISBN:9780387213378, 10.1007/978-0-387-49835-5
  13. Deift Percy, Its Alexander, Krasovsky Igor, Asymptotics of Toeplitz, Hankel, and Toeplitz+Hankel determinants with Fisher-Hartwig singularities, 10.4007/annals.2011.174.2.12
  14. Deift P., MSRI Publ., 65, 93 (2014)
  15. Deift P., Kriecherbauer T., McLaughlin K. T-R, Venakides S., Zhou X., Uniform asymptotics for polynomials orthogonal with respect to varying exponential weights and applications to universality questions in random matrix theory, 10.1002/(sici)1097-0312(199911)52:11<1335::aid-cpa1>3.0.co;2-1
  16. Deift P., Zhou X., A Steepest Descent Method for Oscillatory Riemann--Hilbert Problems. Asymptotics for the MKdV Equation, 10.2307/2946540
  17. Ehrhardt Torsten, A Status Report on the Asymptotic Behavior of Toeplitz Determinants with Fisher-Hartwig Singularities, Recent Advances in Operator Theory (2001) ISBN:9783034895163 p.217-241, 10.1007/978-3-0348-8323-8_11
  18. Fisher M. E., Adv. Chem. Phys., 15, 333 (1968)
  19. Fokas A. S., Its A. R., Kitaev A. V., The isomonodromy approach to matric models in 2D quantum gravity, 10.1007/bf02096594
  20. Forrester Peter J., Mays Anthony, Finite-size corrections in random matrix theory and Odlyzko’s dataset for the Riemann zeros, 10.1098/rspa.2015.0436
  21. Jimbo Michio, Miwa Tetsuji, Môri Yasuko, Sato Mikio, Density matrix of an impenetrable Bose gas and the fifth Painlevé transcendent, 10.1016/0167-2789(80)90006-8
  22. K. Johansson, Random Matrices and Determinantal Processes, Mathematical Statistical Physics (Elsevier B.V., Amsterdam, 2006), pp. 1–55.
  23. Kallenberg O., Inst. Stat. Mimeo Ser., 908 (1974)
  24. Keating J. P., Snaith N. C., Random Matrix Theory and ζ(1/2+ it), 10.1007/s002200000261
  25. Kuijlaars A.B.J., McLaughlin K.T.-R., Van Assche W., Vanlessen M., The Riemann–Hilbert approach to strong asymptotics for orthogonal polynomials on [−1,1], 10.1016/j.aim.2003.08.015
  26. Lavancier Frédéric, Møller Jesper, Rubak Ege, Determinantal point process models and statistical inference, 10.1111/rssb.12096
  27. Mehta M. L., Random Matrices, 142 (2004)
  28. Olver F. W. J., NIST Handbook of Mathematical Functions (2010)
  29. Saff Edward B., Totik Vilmos, Logarithmic Potentials with External Fields, ISBN:9783642081736, 10.1007/978-3-662-03329-6
  30. Simon B., Orthogonal Polynomials on the Unit Circle, 54 (2005)
  31. Soshnikov A, Determinantal random point fields, 10.1070/rm2000v055n05abeh000321
  32. Widom Harold, The Strong Szego Limit Theorem for Circular Arcs, 10.1512/iumj.1972.21.21022
  33. Widom Harold, Toeplitz Determinants with Singular Generating Functions, 10.2307/2373789